# SDR SWAA2025010660999

- Difficulty date: November 17, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CRACK INDICATION IN RADIUS PREVIOUS REPAIR AT BS 312 STR 5L WL 283. (MARKED)<[01] REMOVED CRACK IN RADIUS AT BS 312 STR 5L WL 283 FROM PREVIOUS REPAIR IAW EA# M-22-153-01244;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
